# SDR 05FDEA02120

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 39,724 hours, 27,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA. 720A RBL 18-22 HAS CORROSION ON UPPER CAP.  REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 3 THIS IS A MAJOR REPAIR.
